# SDR SWAA2023112414482

- Difficulty date: October 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241UF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL USING BMS4-23 TYPE II LOT 1541638-1 AND BMS5-107 LOT 1540837-1 RESIN; CURED THE RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2403 CAL DUE: 08/2024; THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A.(2) AND TABLE 204 AS WELL AS DRAWING 146A5810 SHEET 54.;[02] VERIFIED CORRECTIVE ACTION 1;[03] ATTACHED CURE SHEET.;[04] VERIFIED CORRECTIVE ACTION 3
